Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 20, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Jun 19, 2011, 3:38 PM CDT for 4 counties in Texas. It took effect at Jun 20, 2011, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 3:38 PM CDT (20:38 UTC)
- In effect from
- Jun 20, 2011, 1:00 PM CDT
- Expired
- Jun 20, 2011, 8:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
Counties Duval County, TX, La Salle County, TX, McMullen County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 137 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 8.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2713 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- -0.8
- Supercell composite
- -5.6
The text
As transmitted, in the capitals the NWS used until 2016.
433 WWUS84 KCRP 192038 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 338 PM CDT SUN JUN 19 2011 ...CRITICAL FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON FOR THE BRUSH COUNTRY... .STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL PRODUCE MODERATE TO STRONG SOUTH TO SOUTHEAST WINDS THIS AFTERNOON AND EVENING ACROSS THE BRUSH COUNTRY AND PORTIONS OF THE WESTERN COASTAL BEND. MEANWHILE...HUMIDITY WILL FALL BELOW 30 PERCENT ACROSS THIS AREA. TXZ229-239-200330- /O.NEW.KCRP.FW.W.0020.110620T1800Z-110621T0200Z/ /O.CON.KCRP.FW.W.0019.000000T0000Z-110620T0200Z/ LA SALLE-WEBB- 338 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR WEBB AND LA SALLE COUNTIES... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR WEBB AND LA SALLE COUNTIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY. * AFFECTED AREAS...LA SALLE...WEBB. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 18 AND 28 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ230-231-240-241-200200- /O.CON.KCRP.FW.W.0019.000000T0000Z-110620T0200Z/ MCMULLEN-LIVE OAK-DUVAL-JIM WELLS- 338 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MCMULLEN AND DUVAL COUNTIES... * AFFECTED AREAS...MCMULLEN...DUVAL. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 18 AND 28 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ GW
3 follow-up statements
625 WWUS84 KCRP 200347 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1047 PM CDT SUN JUN 19 2011 ...CRITICAL FIRE DANGER CONDITIONS EXPECTED MONDAY AFTERNOON FOR THE BRUSH COUNTRY... .STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL COMBINE WITH HIGHER PRESSURE OVER THE GULF OF MEXICO TO PRODUCE MODERATE TO STRONG SOUTH TO SOUTHEAST WIND MONDAY AFTERNOON AND EVENING ACROSS THE BRUSH COUNTRY CONCOMITANT WITH RELATIVE HUMIDITY VALUES BELOW 30 PERCENT ACROSS THIS AREA. TXZ229-239-201200- /O.CON.KCRP.FW.W.0020.110620T1800Z-110621T0200Z/ LA SALLE-WEBB- 1047 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY FOR GUSTY WIND AND LOW RELATIVE HUMIDITY VALUES FOR WEBB AND LASALLE COUNTIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM CDT MONDAY. * AFFECTED AREAS...LA SALLE...WEBB. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 18 AND 25 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 18 AND 28 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ 87
317 WWUS84 KCRP 201027 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 527 AM CDT MON JUN 20 2011 ...CRITICAL FIRE DANGER CONDITIONS EXPECTED THIS AFTERNOON FOR THE BRUSH COUNTRY... .STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS WILL COMBINE WITH HIGHER PRESSURE OVER THE GULF OF MEXICO TO PRODUCE MODERATE TO STRONG SOUTH TO SOUTHEAST WIND THIS AFTERNOON AND EVENING ACROSS THE BRUSH COUNTRY WHILE RELATIVE HUMIDITY VALUES DIP TO 20 TO 30% ACROSS THIS AREA. TXZ230-240-210200- /O.EXA.KCRP.FW.W.0020.110620T1800Z-110621T0200Z/ MCMULLEN-DUVAL- 527 AM CDT MON JUN 20 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR GUSTY WIND AND LOW RELATIVE HUMIDITY VALUES FOR DUVAL AND MCMULLEN COUNTIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. * AFFECTED AREAS...MCMULLEN...DUVAL. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 15 AND 20 MPH WITH GUSTS AROUND 25 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 25 AND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ229-239-210200- /O.CON.KCRP.FW.W.0020.110620T1800Z-110621T0200Z/ LA SALLE-WEBB- 527 AM CDT MON JUN 20 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING FOR GUSTY WIND AND LOW RELATIVE HUMIDITY VALUES FOR WEBB AND LASALLE COUNTIES... * AFFECTED AREAS...LA SALLE...WEBB. * TIMING...NOON TO 9 PM CDT. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 15 AND 20 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 18 AND 25 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$
101 WWUS84 KCRP 202020 AAA RFWCRP URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 320 PM CDT MON JUN 20 2011 ...CRITICAL FIRE DANGER CONDITIONS EXPECTED TO CONTINUE THROUGH EARLY EVENING FOR THE BRUSH COUNTRY... .STRONG LOW PRESSURE ACROSS THE SOUTHERN PLAINS IS COMBINING WITH HIGHER PRESSURE OVER THE GULF OF MEXICO TO PRODUCE MODERATE TO STRONG SOUTH TO SOUTHEAST WIND THIS AFTERNOON. THESE WINDS WILL COMBINE WITH LOW RELATIVE HUMIDITY VALUES TO RESULT IN A CRITICAL FIRE WEATHER SITUATION...RESULTING IN THE CONTINUANCE OF THE RED FLAG WARNING. ALTHOUGH WINDS WILL DIMINISH LATER IN THE EVENING...COOLING TEMPERATURES AND INCREASING DEW POINTS DURING THE EARLY EVENING WILL BRING THE RELATIVE HUMIDITY VALUES ABOVE 30 PERCENT BEFORE 9 PM. TXZ229-230-239-240-210100- /O.EXT.KCRP.FW.W.0020.000000T0000Z-110621T0100Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 320 PM CDT MON JUN 20 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR GUSTY WIND AND LOW RELATIVE HUMIDITY VALUES FOR THE BRUSH COUNTRY AND RIO GRANDE PLAINS... * AFFECTED AREAS...LA SALLE...WEBB...MCMULLEN AND DUVAL. * TIMING...THROUGH 8 PM CDT THIS EVENING. * WIND...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL AVERAGE BETWEEN 15 AND 22 MPH WITH GUSTS TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITY WILL AVERAGE BETWEEN 20 AND 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW QUICKLY INTO DANGEROUS WIND-DRIVEN FIRES. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ GW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Jun 19, 3:01 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 19, 3:01 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
301 PM CDT SUN JUN 19 2011
.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...WARM...BREEZY AND
MUGGY TONIGHT AS LOW LEVEL JET CONTINUES TO KEEP WINDS UP AS UPPER
TROUGH BEGINS TO APPROACH CENTRAL PLAINS. GRADUAL MOISTURE RETURN
TONIGHT AND MORE SO ON MONDAY...ESPECIALLY OVER THE NORTHEASTERN
AREAS WHERE A ROGUE SHOWER COULD NOT BE RULED OUT. ANOTHER
HOT...HUMID AND BREEZY/WINDY DAY FOR MONDAY WITH WARM BOUNDARY
LAYER AND 700MB TEMPS 12C-14C. PROBABLY SEE A BIT LESS WIND ON
MONDAY NIGHT GIVEN THE FACT THAT THE MAIN SURFACE LOW MOVES WELL
NORTHEAST AND MOST OF THE WIND INFLUENCE WILL BE BY THE SEA-
BREEZE. MOISTURE APPEARS SUFFICIENT ENOUGH OVERNIGHT MONDAY NIGHT
TO WARRANT SOME SHOWERS NEAR THE COAST AS GOOD COASTAL CONVERGENCE
OBSERVED. SHOWERS LIKELY NOT TO MAKE IT TOO FAR INLAND GIVEN
STRONG CAP AND MUCH LESS SURFACE FORCING. THUS...HAVE 20 POPS IN
FOR NORTHEAST BUT LOWER VALUES ELSEWHERE...WITH MENTION OF RAIN
ONLY FOR THE COASTAL REGIONS AND VICTORIA AREA. WARM AGAIN MONDAY
NIGHT...MAYBE A DEGREE COOLER GIVEN A BIT LESS WIND BUT CLOUD
COVER MAY COUNTERACT THIS.
&&
.MARINE (TONIGHT THROUGH MONDAY NIGHT)...BASED ON CURRENT OBS AND
YESTERDAY'S TRENDS...WILL CONTINUE WITH SCA FOR THE NORTHERN BAYS
TIL AROUND 9 PM (WINDS APPROACHING 20 KNOTS NOW)...FOR THE
SOUTHERN BAYS TIL AROUND MIDNIGHT (WINDS 20 TO 25 KNOTS) AND FOR
THE GULF WATERS THROUGH MONDAY MORNING. WINDS WILL PICK UP LATER
THIS EVENING FOR THE GULF...WITH SEAS REMAINING AROUND 7 FEET
MAINLY OFFSHORE THROUGH MONDAY EVENING. HOWEVER...DO NOT WANT TO
GO TOO FAR OUT ON SCA FOR SEAS ONLY SO JUST HAVE IT FOR PORTIONS
OF MONDAY MORNING. COULD SEE SOME STREAMER SHOWERS NEAR PORT
O'CONNOR TOWARD MONDAY MORNING...BUT CONFIDENCE TOO LOW TO
MENTION AT THIS TIME. SHOWERS EXPECTED TO DEVELOP AFTER MIDNIGHT
MONDAY NIGHT AS BETTER MOISTURE COMBINES WITH COASTAL CONVERGENCE.
MOST OF THE BAY SHOWERS SHOULD BE NORTH OF PORT ARANSAS WHERE
CONVERGENCE AND MOISTURE IS BEST. NEAR SCA FOR MONDAY FOR THE BAYS
AGAIN THEN OFFSHORE AGAIN MONDAY NIGHT.
&&
.FIRE WEATHER (TONIGHT AND MONDAY)...RED FLAG WARNING APPEARS TO
BE PANNING OUT SO WILL KEEP IT GOING WITH EXPIRATION TIME KEPT.
FOR MONDAY...A LITTLE BETTER MOISTURE AND A BIT COOLER ON
TEMPERATURES (COOLER BOUNDARY LAYER ON MONDAY) WILL RESULT IN RED
FLAG CONDITIONS OVER THE WESTERN TWO COUNTIES. OTHER FOUR COUNTIES
CURRENTLY IN RED FLAG WARNING FOR TODAY DO NOT MEET THE CRITERION
SO WILL NOT REQUIRE A RED FLAG WARNING THERE (WILL LIKELY NEED A
RFD ISSUED FOR MONDAY). MID SHIFT CAN LOOK AT A BIT MORE AND SEE
IF RFW NEEDS TO BE EXPANDED FARTHER WEST FOR TOMORROW.
&&
.LONG TERM (TUESDAY THROUGH SUNDAY)...THE TROPICAL WAVE CURRENTLY
MOVING THROUGH THE YUCATAN PENINSULA IS STILL PROGGED TO AFFECT AT
LEAST THE ERN PORTIONS OF THE CWA DURING THE FIRST HALF OF THE FCST
PD. AN INCREASINGLY FAVORABLE THERMODYNAMIC PROFILE IS EXPECTED AS
THE MEAN LAYER CAP WEAKENS AND AS THE MOISTURE PROFILE DEEPENS.
PWATS BETWEEN 2 AND 2.3 INCHES ARE PROGGED TO AFFECT THE WATERS AND
COASTAL BEND ON WED AND THU AS THE TROPICAL WAVE MOVES INLAND. THIS
TIMEFRAME WL ALSO BE THE PEAK IN FORCING FROM THE TROPICAL WAVE. WL
MOSTLY GO WITH CHC/LKLY POPS FOR WED AND THU. TUE WL BE A TRANSITION
DAY AS THE INITIAL WAVE OF MOISTURE PUSHES INTO A MOSTLY SUBSIDENT
AND CAPPED AIRMASS. THIS WL TEND TO KEEP CONVECTION ISOLATED AT BEST
AND MOST LIMITED TO THE EXTREME ERN AREAS AND ADJACENT WATERS. THE
GFS AND CANADIAN SOLNS STILL INDICATE RAIN CHANCES SHUTTING OFF
AFTER THU WHILE THE ECMWF DELAYS THE SHUTOFF BY ONE DAY. WL LEAN
TWDS THE CONSENSUS SOLN AND PRIOR FCSTS IN TAPERING OFF RAIN CHANCES
AFTER THU. THIS WL BE IN RESPONSE TO THE MID/UPR RDG AXIS AND
RESULTANT NORTHERLY FLOW BRINGING IN DRIER SUBSIDENT AIR ONCE AGAIN
TO THE CWA. DO NOT EXPECT A TOTAL SHUTOFF TO RAIN CHANCES AND SO WL
HOLD ON TO SLIGHT CHC POPS FOR THE LATTER PORTION OF THE FCST PD FOR
THE COASTAL BEND AND WATERS. WL SHOW A COOLDOWN IN TEMPS GIVEN THE
INCREASED RAIN CHANCES AND CLOUDS THROUGH MIDWEEK AND THEN INDICATE
A GRADUAL WARMING TREND THEREAFTER AS THE AIRMASS BEGINS TO DRY OUT
ONCE AGAIN. WL STAY ABV GFS MOS HIGHS TEMPS SINCE THEY HAVE BEEN FAR
TOO COLD-BIASED FOR WEEKS NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 96 79 94 76 / 0 10 10 20 20
VICTORIA 78 98 78 97 76 / 0 10 10 20 30
LAREDO 81 108 81 107 81 / 0 0 10 0 10
ALICE 77 102 78 98 76 / 0 10 10 10 20
ROCKPORT 82 92 82 92 80 / 10 10 20 20 30
COTULLA 77 106 77 104 75 / 0 0 10 10 10
KINGSVILLE 77 100 78 97 76 / 0 10 10 10 20
NAVY CORPUS 79 92 80 92 81 / 0 10 10 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: DUVAL...JIM WELLS...LA SALLE...LIVE OAK...MCMULLEN...
WEBB.
RED FLAG WARNING FROM 1 PM TO 9 PM CDT MONDAY FOR THE FOLLOWING
ZONES: LA SALLE...WEBB.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 1 PM CDT MONDAY
FOR THE FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS.
SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM PORT ARANSAS TO
PORT O'CONNOR.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
GW/86...SHORT TERM
MB/80...LONG TERMHazardous weather outlook, Jun 19, 4:54 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 454 AM CDT SUN JUN 19 2011 TXZ229>234-239>247-200000- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 454 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AND EARLY EVENING FOR THE BRUSH COUNTRY AND PORTIONS OF THE WESTERN COASTAL BEND. THE AFTERNOON HEAT INDEX VALUES WILL BE BETWEEN 105 AND 110 DEGREES TODAY FOR INLAND LOCATIONS. THERE WILL ALSO BE A MODERATE RISK OF RIP CURRENTS FOR THE BEACHES OF THE MIDDLE TEXAS TODAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN ELEVATED FIRE DANGER THREAT WILL EXIST ACROSS THE WESTERN COASTAL BEND AND BRUSH COUNTRY DURING THE AFTERNOON AND EARLY EVENING HOURS MONDAY. IN ADDITION...AFTERNOON HEAT INDEX VALUES WILL BE BETWEEN 105 AND 110 DEGREES ON MONDAY ACROSS INLAND LOCATIONS. THERE WILL BE A MODERATE RISK OF RIP CURRENTS FOR THE BEACHES OF THE MIDDLE TEXAS COAST MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-200000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 454 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AT TIMES MONDAY THROUGH TUESDAY FOR PORTIONS OF THE MIDDLE TEXAS COASTAL WATERS. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. TMT/RG
In the hours before
Special weather statement, Jun 19, 2:59 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 259 PM CDT SUN JUN 19 2011 TXZ229>234-239>247-200400- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS... LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE... GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO... ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND... INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO... WOODSBORO...PORT LAVACA 259 PM CDT SUN JUN 19 2011 ...RAIN IS EXPECTED BY MIDWEEK ACROSS SOUTH TEXAS... A TROPICAL WAVE WILL MOVE FROM THE SOUTHEAST GULF OF MEXICO INTO THE MIDDLE TEXAS COASTAL WATERS BY TUESDAY. THE ASSOCIATED MOISTURE FROM THIS TROPICAL WAVE WILL THEN SPREAD INLAND ACROSS SOUTH TEXAS ON WEDNESDAY AND THURSDAY. THE RESULT WILL BE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MOST OF SOUTH TEXAS...ESPECIALLY THE COASTAL BEND. BRIEF LOCALLY HEAVY DOWNPOURS CAN BE EXPECTED ON WEDNESDAY AND THURSDAY ACROSS SOUTH TEXAS. WHILE AVERAGE RAINFALL AMOUNTS WILL GENERALLY BE ONE-HALF OF AN INCH OR LESS...THERE WILL BE ISOLATED TOTALS BETWEEN 1 AND 3 INCHES POSSIBLE. DUE TO THE ONGOING EXTREME DROUGHT ACROSS SOUTH TEXAS...MOST OF THIS RAIN IS EXPECTED TO BE A WELCOME RELIEF TO THE VERY DRY AND HOT CONDITIONS THAT SOUTH TEXAS HAS EXPERIENCED OVER THE PAST SEVERAL MONTHS. HOWEVER...THE RAIN IS EXPECTED TO TAPER OFF BY FRIDAY AND NEXT WEEKEND. A RETURN TO DRY AND HOT CONDITIONS IS EXPECTED TOWARDS THE END OF THE WEEK. MB
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 4:20 AM CDT | Small Craft Advisory | CRP | 18 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.